# SDR ASAA2014111209652

- Difficulty date: November 12, 2014
- Submitted: November 15, 2014
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 23,456 hours, 7,218 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7410 · Ignition Power Supply
- Part: Warning Light
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON START,  NR 2 ENGINE WOULD NOT INDICATE EGT RISE GOOD N1/N2 ROTATION.  ACFT GROUNDED.  PERFORMED NR 2 ENG IGNITION TEST IAW AMM 74-00-00 IGNITION CHECKED GOOD. PERFORMED ENGINE RUN WITH FLT CREW NO DEFECTS NOTED.
